# SDR UPS96421159

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK IN SKIN .75 INCH AT ACCESS PANEL CUTOUT NAC STA 207 LT.  REPAIRED SKIN AT ACCESS PANEL CUTOUT NAC STA 207 LT, ACC SRM 54-30-03, FIG 17B.
